# SDR UALA2010033101086

- Difficulty date: March 31, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 31,475 hours, 12,684 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EACH LIGHTNING STRIKES ON LT FWD FUSELAGE BELOW CAPT'S FIXED NR 1 AND SLIDING WINDOW AT BS 2540, SUB ZONE 210.  INSTALLED 3 EA CHERRY MAX RIVETS WET. PERFORMED HFEC ON EXISTING FASTNER HOLES. NO DEFECTS NOTED.
